# SDR ASOA201201407

- Difficulty date: April 25, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 23,470 hours, 21,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS WINDSHIELD POST BOTTOM FWD AND AFT BRACKETS ARE CRACKED.  R & R FWD & AFT CO-PILOT WINDSHIELD POST BOTTOM BRACKETS IAW SRM 51-42-21.
